MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/48; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 1236-2-848
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 04/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding revision involving a adm liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: the event indicates the stryker hip implant components listed was used in combination with the ¿embody¿ cementless acetabular cup.A review of the ifu listed in the packaging insert indicated "do not substitute another manufacturer¿s device for any component of the howmedica osteonics total hip system.Any such use will negate the responsibility of howmedica osteonics corp.For the performance of the resulting mixed component implant." the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.H3 other text : device not returned.
 
Event or Problem Description
As described by patient: "i am writing to enquire if you could please kindly confirm whether an agreement was in place for the use of the stryker hip implant components outlined below to be used in combination with the ¿embody¿ cementless acetabular cup within the period of (b)(6) 2017 and (b)(6) 2018." update: i am awaiting my 2nd revision surgery on the same hip (as have had problems from the outset which have substantially worsened in the past year), and do not have a fixed date yet, though it will be 'soon.

Brand Name
RESTORATION ADM X3 INS 28/48
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19168759
Report Number0002249697-2024-00634
Device Sequence Number7938136
Product Code MEH
UDI-Device Identifier04546540638977
UDI-Public04546540638977
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Catalogue Number1236-2-848
Device Lot Number61642401
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale